잠시만 기다려 주세요. 로딩중입니다.

인슈린注射로 因한 家兎의 血糖値 및 pH의 變動에 關하여

중앙의학 1961년 1권 1호 p.47 ~ 53
鄭聖璋, 朴汶熙, 李燾七,
소속 상세정보
鄭聖璋 (  ) - 가톨릭대학 醫學部 生理學敎室
朴汶熙 (  ) - 가톨릭대학 醫學部 生理學敎室
李燾七 (  ) - 가톨릭대학 醫學部 生理學敎室

Abstract


1) Insulin of 0.5 to 400 units per kg was subcutaneously injected to eighty-two healthy rabbits. Thereafter, clinical symptoms, excitement, convulsion and respiratory arrest i. e. death caused by insulin were observed. Blood sugar level and pH of plasma were examined at times when the above-described symptoms were manifested.
2) Lowered blood sugar level, which caused severe clinical symptoms after administration of insulin, and blood sugar lowering rate revealed marked individual differences. However clinical symptoms became worse in proportion to the gradual decrease of the means of the blood sugar level of each groups.
3) In general, as the blood sugar falls below 50mg percent, violent motor restlessness and general tonic convulsion are likely to occur. As the blood sugar level is depressed still below 40 mg per cent, respiratory arrest and death may occur.
4) The blood plasma of rabbits revealed definite alkalosis during general tonic convulsion.
5) Surviving rabbits for 24 hours after injection of insulin showed alkalosis in their plasma.

키워드

원문 및 링크아웃 정보

등재저널 정보